Petition Closed

CIPROFLOXACIN TOXICITY

This petition had 896 supporters


Hello! My name is Mark Webster, I am a student from Illinois and I would like to share my story with you. Last April I was working hard and living an active healthy lifestyle when I suddenly became stressed from work and my mother suddenly passing away in 2013 caught up to me. I went to CGH my local hospitol when I started having pain in my bladder(I thought I could have an infection) And I wanted to seek help. I set up an appointment to see Nurse Practitioner Kevin Rogers he listened to what I had to say about my symptoms and he told me he was positive that I had prosititis(it turned out to be bladder spasms from stress). He did absolutely no testing and prescribed me an antibiotic called Ciprofloxacin which is of the Fluoroquinolone class. I was to take 500mg twice a day for 30 days. At the time I thought it would be best to listen to what he told me to do and I took it for the first 2-3 days. On the third day I suddenly felt very tired and I had a "rushing" feeling, the lights at my workplace looked extremely bright and I was lightheaded and very weak feeling. I felt like I was drunk I had no idea what was going on. I thought maybe it was the Ciprofloxacin I took so I began to look up the side effects. I was in horror when I found there were black box warnings and massive list of serious side effects including mitochondria damage and dna mutation. I also found there were thousands of other people suffering from it and over 2,500 RECORDED deaths and over 1 MILLION(reported) people in the united states alone who were suffering serious side effects. I went into a state of panic and I immediately began taking vitamins and eating as healthy as possible to detox. I set up an appointment with my family doctor Aja Murphy at CGH. I scheduled it as a check up.When I told Dr Murphy what I thought had happened she told me: "we are not going to look for a needle in a haystack". She refused to do any testing or to help me in any way at all. She gave me a booklet for my cities local mental health center and told me to leave. To this day I have not been able to get any help and I am by far not the only one. I have suffered achillies tendon issues, wrist tendons, rapid heart rate, extreme muscle weakness, heavy brainfog, tremors, shaking, studdering, major muscle wasting, coordination loss, itchyness everywhere, tooth loss, joint pain, neropathy, and my job. I am asking everyone that is reading this to please spread awareness about these horrible antibiotics for my sake and for everyone out there who has been suffering. I am now 10months out and I have seen little improvement. Please join me in fighting against this class of anti-biotics. 

-Mark

This petition is asking the FDA to take ALL antibiotics in the fluoroquinolone class off the market for non life threatening prescription and to increase the awareness of the VERY serious side effects of fluorquinolone antibiotics.

 

 

 

 

 

 

 

 

 



Today: Mark is counting on you

Mark Webster needs your help with “Food and Drug Administration: CIPROFLOXACIN TOXICITY”. Join Mark and 895 supporters today.